# SDR 96ZZZM773

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52311
- Make and model: Boeing 727231
- Aircraft serial: 19830
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Section
- Condition: Broken
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TANG BROKEN OFF, AFT SIDE OF HAT SECTION, WING STATION 656.5.  REPAIRED PER SRM 57-20-201, FIGURE 214.  (M)
